# SDR CALA2023052901684

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55043
- Condition: Corroded
- Location: 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT 947 UPPER FLANGE 1IN LET OF CENTER LINE HAS CORROSION AT CLIP NUT HOLE REF AAR N/R 9672182 ACCOMPLISHED REPAIR AT CABIN FLOOR BEAM AT 947 UPPER FLANGE 1IN LEFT OF CENTER LINE AS PER ECRA 5321-02104 AS PER STEP 30 OF ESR-WI 2020804-5-4492 INITIATE A DIP WORK ACCOMPLISHED BY V894534
